# SDR DALA2015122907767

- Difficulty date: December 28, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 36,558 hours, 19,000 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 23-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF FWD FUSELAGE BETWEEN FRAMES 23-24, BETWEEN STR 23-24L, SKIN DENTED WITH CREASE IN THE CENTER, OUT OF LIMITS IAW SRM 53-11-11, DIA 101, SH 2 ORIG.  CUTOUT DAMAGED ON SKIN AND INSTALLED DOUBLER & WASHERS IAW SRM 53-00-11, FIG 215.
